# SDR 2004FA0000926

- Difficulty date: November 16, 2004
- Submitted: December 21, 2004
- Operation: General aviation
- Aircraft: CFMAL
- Make and model: Hughes 369D
- Aircraft serial: 611010D
- Aircraft time: 13,752 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Cyclic Stick
- Part number: 369H7131503
- Condition: Loose
- Location: Flight Controls
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION IT WAS DISCOVERED THAT THE CYCLIC STICK HAD ABOUT HALF FORE AND AFT PLAY CAUSED BY A LOOSE FIT AT THE CYCLIC PIVOT POINT AT THE CYCLIC TORQUE TUBE.  WHEN IT WAS DISASSEMBLED IT WAS FOUND TO HAVE BEEN SHIMMED WITH COMPRESSOR SHIMS WHICH HAVE AN ID OF .3125 INCH AND THE BOLT IS .250 INCH THE SHIMS BEING TOO BIG, MORE THAN LIKELY, SHIFTED TO ONE SIDE OR THE OTHER OFF OF THE EDGE OF THE BEARING BUSHING AND GOT HAMMERED AND LOST TENSION THEN IT WAS A MATTER OF THE BEARINGS GOUGING INTO THE CASTING.
